# SDR ANCF2015031701

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 2,717,405 hours, 15,288 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL IMBALANCE AFTER ENG 1 START, RT & INNER TANK DEPRESS AT ABNORMAL RATE.  IAW AMM 28-46-00-740-001 BITE TEST FLASU IT WAS VERIFIED CHECKED FUEL ALL VLV & WAS FOUND NORMAL CONDITION.
